ITEM METADATA RECORD
Title: On calculating normalized Powell-Sabin B-splines
Authors: Dierckx, Paul # ×
Issue Date: Dec-1997
Publisher: Elsevier science bv
Series Title: Computer aided geometric design vol:15 issue:1 pages:61-78
Abstract: An algorithm is presented for calculating a suitable normalized B-spline representation for Powell-Sabin splines in which the basis functions are all positive, have local support and form a partition of unity. Computationally, the problem is reduced to the solution of a number of linear or quadratic programming problems of small size. Geometrically, each of these can be interpreted as a problem of determining a triangle of minimal area, containing a specific subset of Bezier points. We further consider a number of CAGD applications such as the determination of a suitable set of tangent control triangles and the efficient and stable calculation of the Bezier net of the PS-spline surface. (C) 1997 Elsevier Science B.V.
URI: 
ISSN: 0167-8396
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science